# SDR CALA2021081301327

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 68,974 hours, 29,438 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Y RSVR OVHT DISPLAYED ON UPPER ECAM SCREEN. - HYD LEVELING AT FL360 REMOVED AND REPLACED YELLOW ELECTRIC PUMP REF AMM 29-13-51,AND CHECK VALVE 3083GM REF AMM 29-24-21. OPS AND LEAK CHECK GOOD.. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1969534  SN OFF 1058 PUMP, AC MOTOR   OFF 31-2914-9-0001 1058 ON 31-2914-9-0001 1282
